Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wantclearskinforever

I can answer (hopefully) your Accutane questions

Hey everyone. I finished Accutane a couple weeks ago, and I know that when I was on it, I had a TON of questions. If you have any concerns or anything, feel free to ask me here and I'll try to help you.

Share this post


Link to post
Share on other sites

what should I do if I maintain an erection for more than 8 hours?

:) (just watched 40yr old virgin last night)

but seriously.

How long did your side effects seem to last, in general? Such as dry skin or itchiness.

Just wondering if there's a general rule of, say, every side effect that you encountered was gone in a week, or somethin like that...

Thanks for providing your help here!

Share this post


Link to post
Share on other sites

what should I do if I maintain an erection for more than 8 hours?

:) (just watched 40yr old virgin last night)

but seriously.

How long did your side effects seem to last, in general? Such as dry skin or itchiness.

Just wondering if there's a general rule of, say, every side effect that you encountered was gone in a week, or somethin like that...

Thanks for providing your help here!

Hm, I've yet to watch that movie. haha. Um...I had an intense moisturizer so I never really dealt with dry skin. It was from Aveno and I think it's the type of lotion that you use on your body. It never gave me acne and I never dealt with dry skin. If you want the exact name tell me because I don't have it with me right now. The only side effect I had was loss of concentration, and now I'm pretty back to normal after being off of it for a couple of weeks, nosebleeds which were...horrible, and dry lips. Use Aquaphor or Vaseline in your nostrils if you keep getting nosebleeds (sounds nasty but it works) and use it also on your lips. Don't use puny things like ChapStick or lip balms. Or maybe that's just me. With Aveno and Aquaphor or Vaseline, there's really not a lot of dryness.

Good luck to you! And by the way, I'm a girl, so I don't know how to answer your question. haha.

Share this post


Link to post
Share on other sites

I am on accutante 9 days ago. And I am worried about how my acne is getting worse. I taking 40 mg twice a day for one month and 20 mg for a week for the rest of the months. I want to know if is normal to have a lot of breakouts and cysts on first weeks, a when you can see the improvements. Thanks Omar

Share this post


Link to post
Share on other sites

Here is the lotion: IPB Image

I got mine from Costco. There were 2 in a pack and one bottle lasted me throughout the whole treatment. Pretty sweet. This lotion worked very well for me, but I can't guarantee if this will work for you so please don't scold at me if it doesn't!

ImOily: I'm not sure I had eye problems because my vision isn't all that great to begin with. Things are still a little blurry for me if they're far away but with my glasses, my vision's fine.

omar: Hm..my dreaded initial breakout was HORRIBLE. I had lots of cysts on my cheeks (I still have scarring from them). I think on my right I had 10 cysts and my left was maybe 7? It was horrible. I think it happened to me during the 3-4 weeks. The first week I didn't notice anything different.

For those wondering, I took 50 mg of Amnesteem a day for 5 months.

Share this post


Link to post
Share on other sites

I would like to know if you applied something to your face to control the breakouts. I am going to the derms tomorrow to get cortisone shots. Omar

Share this post


Link to post
Share on other sites

I would like to know if you applied something to your face to control the breakouts. I am going to the derms tomorrow to get cortisone shots. Omar

I did but that was a mistake. I've read somewhere on this site to put toothpaste on your cysts, but DON'T! That was a horrible experience. Even though it seems silly, don't put anything on your face to get rid of the cysts on Accutane. Just let it heal (it will heal). I got a cortisone shot on a fatty cyst and it hurt like hell. >.<

Share this post


Link to post
Share on other sites

I am getting fustrasion with my skin, I am day 13 (taking 80-mg daily) and my acne is getting worse everyday, with a a lot of cysts all around of my fase, and I dont see any improvements. I ask myself how long is going to take to really see my fase clear. If any body from you had shots of cortisone, and saw improvements. Omar

Share this post


Link to post
Share on other sites

I am getting fustrasion with my skin, I am day 13 (taking 80-mg daily) and my acne is getting worse everyday, with a a lot of cysts all around of my fase, and I dont see any improvements. I ask myself how long is going to take to really see my fase clear. If any body from you had shots of cortisone, and saw improvements. Omar

Acne getting worse is common with Accutane during the course, just have to wait it out bro.

Share this post


Link to post
Share on other sites

Hi. When you had the cortisone shot did it help you. I have minimum of 12 big cyst around my face. And it really looks bad, I tried to have my face clear. Advise me. Thanks. Omar

Share this post


Link to post
Share on other sites

Hey I was wondering, after a month of being on Accutane (I'm on day 33) did your oil come back? mine is coming back and it's so disappointing cause I want it to go away forever :doubt:

Share this post


Link to post
Share on other sites

I am reaching the month with Accutane, and now my skin is extremely dried. Normally my skin was very oily. I went to my derm yesterday because my IB, I asked her why the massive explosion of cysts ( I counts 12 o more) and she said that accutante makes the skin to produce all the acne you get in the entire year in a month o more. And the second month goes down and clears. I was injected with cortisone and prescribed with prednisone 20 mg to quickly clear my face. And today my face is doing well, almost clear, and all the cysts almost gone, thanks. I was in depression with this face. If you feel problems with your skin dont hesitate to call your derm. Did you tried to log in on ipledgeprogram.com and found that they lock your account while you where with accutane. I hope your face get well. Omar

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×